# SDR AUS20030342

- Difficulty date: March 20, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Failed
- Location: Turbocharger
- Part time: 562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) TURBOCHARGER BEARING FAILED. TURBINE RUBBING ON HOUSING.
